Open Access
RAIRO-Oper. Res.
Volume 57, Number 3, May-June 2023
Page(s) 1481 - 1489
Published online 21 June 2023
  • T.W. Haynes and M.A. Henning, Trees with large paired domination number. Util. Math. 71 (2006) 3–12. [Google Scholar]
  • S.M. Hedetniemi, S.T. Hedetniemi and T.W. Haynes, Two parameters equivalent to paired-domination. Graph Theory Notes New York LXVI (2014) 1–4. [Google Scholar]
  • M.A. Henning and P.D. Vestergaard, Trees with paired domination number twice their domination number. Util. Math. 74 (2007) 187–197. [MathSciNet] [Google Scholar]
  • J.R. Lewis, Vertex-edge and edge-vertex domination in graphs. Ph.D. thesis, Clemson University (2007). [Google Scholar]
  • J.W. Peters, Theoretical and algorithmic results on domination and connectivity. Ph.D. thesis, Clemson University (1986). [Google Scholar]
  • M.D. Plummer, Some covering concepts in graphs. J. Combin. Theory 8 (1970) 91–98. [CrossRef] [Google Scholar]
  • M. Plummer, Well-covered graphs: a survey. Quaest. Math. 16 (1993) 253–287. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.